# SDR FDEA202011202913

- Difficulty date: November 20, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57141304201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, BASIC WING STRUCTURE FRONT AND REAR SPAR BOTTOM BOOM INBOARD AND OUTBOARD OF RIB 9 INSPECTION, FOUND W HOLE WITH CRACK SIGNAL.  COMPLIED WITH EA: 6-5710-T0358209 P1. TITLE: WINGS-BASIC WING STRUCTURE-RT WING REAR SPAR BOTTOM BOOM HOLE W/558 AT RIB 9 CRACK-REPAIR.  THIS EA DEVIATES FROM EO 6-5710-7-5001.  REPAIRED THE RT WING REAR SPAR BOTTOM BOOM HOLE W AT RIB 9 CRACK.  THIS IS CATEGORY B REPAIR.  FOLLOW UP INSPECTION PER EA: 6-5710-T0358209.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
